Propecia and its effects. - Page 4 - BaldTruthTalk.com
+ Reply to Thread
Page 4 of 8 FirstFirst ... 2 3 4 5 6 ... LastLast
Results 31 to 40 of 72
  1. #31
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    I also want to make the point: 2% sounds like a low figure. It is. However, let's say it's even 3% inaccurate - feasible considering the trials to date have been limited in number and we don't know much about the methodology or potential for bias.

    So, if the number of men suffering side effects was even 5% rather than 2%, we would see 2.5x the anticipated number of men reporting adverse health implications. Accuse me of jumping to conclusions but I think this is exactly what is happening.

  2. #32
    Senior Member
    Join Date
    Sep 2010
    Posts
    777

    Default

    Quote Originally Posted by chrisis View Post
    Those days seem to be long gone and I blame finasteride entirely..
    Could be the anxiety / stress you are feeing about your hairloss

  3. #33
    Senior Member
    Join Date
    Sep 2010
    Posts
    777

    Default

    Quote Originally Posted by chrisis View Post

    I understand finasteride is more beneficial for the crown and I have zero loss there anyway. I will be looking at getting a hair transplant to fix my hairline in the near future.Thanks for your post, Soothsayer.
    Be prepared that as you age you will most probbaly lose your crown hair also

    I did

    Now I sport the bald crown and the stress, anxiety of walking around with hair in the front 1/2 or third of my head and a bald crown is nagging on me .

    Hairloss s*cks

    I wish I had the balls to buzz or shave it all off and just say F*ck it and get on with my life

    But I now have the happy face scar to deal with

  4. #34
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    I'm hopefully I won't lose my crown. From the back I have the hair of a teenager, it's just my stupid receded bits also the grandfather on mother's side apparently didn't lose his crown but did have a receded hairline like mine.

    As for anxiety/stress about hair loss causing an impairment to my sexual health: doubtful. As I've repeated on the forum several times, I didn't experience any problems until 2-3 months after starting finasteride. It's not like my stress suddenly heightened at that time. Makes no sense.

    I'm puzzled why we have a zillion excuses about what is causing these side effects and avoid the fact that finasteride is intentionally taken to disrupt the male hormonal system. There's no smoke without fire. Keep the theories coming. I'll grab some popcorn.


  5. #35
    Senior Member
    Join Date
    Sep 2010
    Posts
    777

    Default

    Quote Originally Posted by chrisis View Post
    I'm hopefully I won't lose my crown.[/IMG]
    So was I

    Once it starts , it keeps going

    It's never ending until it 's all gone .

    That's why when I see guys get HT's to dense up the hairline ONLy I wonder what they will look like in 10 yrs

    And I am one of 2 % who has side effects , so Im f*cked there too

    Good luck in whatever you coose to

  6. #36
    Senior Member
    Join Date
    Sep 2010
    Posts
    777

    Default

    Quote Originally Posted by chrisis View Post

    I'm puzzled why we have a zillion excuses about what is causing these side effects and avoid the fact that finasteride is intentionally taken to disrupt the male hormonal system. There's no smoke without fire. Keep the theories coming. I'll grab some popcorn.
    The people who are lucky and don't get any side effects will say it's perfectly safe and to take it

    I guess unless you take it and see if you get the side effects you'll never know

    But soem of us do experience them

  7. #37
    Member
    Join Date
    Nov 2011
    Posts
    54

    Default

    Hey guys , just wanted to share my finasteride story...
    currently 25 years old . Got a prescription for Proscar about 6 months ago and have been taking approx 1.25 mg Monday - Wed- Friday..skipping the weekends..a leading hair restoration Dr said to take it this way. . I have not had any side effects yet..and hope I won't get any. I was also reading somewhere that .25mg daily or eod is just as effective for stopping hair loss as 1mg a day... I feel that it is having a positive effect on my hair, ive noticed less shedding and my current hair line seems to be holding.
    Anyway , I think 1mg a day of finasteride is too much...no wonder why so many people get sides off this drug...its building up in our systems and blocking our penis chi . Personally, I started with a 3 week loading phase of half the dose I take now ,for I was terrified of the side effects. I think everyone should do this just to find out how it works with your body..anyways guys , thanks for listening ... now i pray for a cure. amen

  8. #38
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by DAVE52 View Post
    That's why when I see guys get HT's to dense up the hairline ONLy I wonder what they will look like in 10 yrs
    I suppose it's a risk some of us feel it's worth taking. Perhaps within 10 years we'll have a cure. I do wonder how those of us who choose to have hair transplants will feel if there's a simpler and less invasive remedy just around the corner.

  9. #39
    Senior Member
    Join Date
    Jan 2012
    Posts
    1,064

    Default

    Well I am thinking of getting a hair transplant at some point.

    Replicel will have some results of their research next month and if their news is positive I won't be getting a hair transplant.

    So fingers crossed.

  10. #40
    Senior Member
    Join Date
    Jan 2012
    Posts
    1,064

    Default

    Finesteride drugs are now going to carry a prostate cancer warning as they can increase the risk of getting a serious cancer called high-grade prostate cancer. Whic is a rare cancer. It is thought the increased risk of getting this cancer through taking Fin is small.

Similar Threads

  1. Propecia side effects?
    By seraphix in forum Hair Loss Treatments
    Replies: 12
    Last Post: 10-24-2015, 02:12 AM
  2. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 02:09 AM
  3. Have you had any bad side effects from Propecia?
    By Username1234 in forum Introduce Yourself & Share Your Story
    Replies: 38
    Last Post: 02-03-2013, 02:48 PM
  4. Propecia: Any side effects
    By notsure in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 03-29-2010, 01:52 PM
  5. Propecia and side effects
    By jman2 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-24-2009, 10:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Review of ISHRS article on ethical practices
Yesterday 09:22 AM
Last Post By Dr. Lindsey
Yesterday 09:22 AM
Sun Exposure after Hair Transplant
02-26-2009 03:36 PM
Last Post By zaidgg
Yesterday 01:01 AM
A family has hair restoration with Dr. Lindsey
02-02-2022 08:02 AM
Last Post By Rodneyy
12-04-2022 03:44 PM
What Young Patients Should Be Aware of Regarding Hair Restoration Surgery
02-01-2013 09:47 AM
by Billena
Last Post By tenny2
12-04-2022 10:56 AM